# SDR N6WA00608005

- Difficulty date: August 23, 2006
- Submitted: August 24, 2006
- Operation: Air carrier
- Aircraft: N158
- Make and model: Cndair CL6002C10
- Aircraft serial: 10237
- Aircraft time: 1,693 hours, 1,241 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: BC50393268
- Part serial: NA
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

5664-TUL-EMERGENCY LIGHT COVER MISSING ON THE RT SIDE OF THE FWD SERVICE DOOR.  INSTALLED NEW COVER.
